BibTeX record journals/isci/Xue-PingW93

download as .bib file

@article{DBLP:journals/isci/Xue-PingW93,
  author    = {Xue{-}Ping Wang and
               Wang{-}Jin Liu},
  title     = {Fuzzy regular subsemigroups in semigroups},
  journal   = {Inf. Sci.},
  volume    = {68},
  number    = {3},
  pages     = {225--231},
  year      = {1993},
  url       = {http://dx.doi.org/10.1016/0020-0255(93)90106-V},
  doi       = {10.1016/0020-0255(93)90106-V},
  timestamp = {Thu, 27 Jun 2013 18:57:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/Xue-PingW93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}